Tarallo Massimo Emilio

Tenured Associate Professor
SSD
MAT/05 - MATHEMATICAL ANALYSIS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16182
University email address

Education

Research

Publications
  • Limit periodic upper and lower solutions in a generic sense / M. Tarallo, Z. Zhou. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - 38:1(2018), pp. 293-309.
  • Favard theory and Fredholm Alternative for disconjugate recurrent second order equations / J. Campos, R. Obaya, M. Tarallo. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 16:4(2017 Jul), pp. 1199-1232.
  • Favard theory for the adjoint equation and Fredholm Alternative / J. Campos, R. Obaya, M. Tarallo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 262:2(2017 Jan 15), pp. 749-802.
  • Asymptotically dichotomic almost periodic differential equations / J. Campos, M. Tarallo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 263:2(2017), pp. 1323-1386.
  • Recurrent equations with sign and fredholm alternative / J. Campos, R. Obaya, M. Tarallo. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - 9:4(2016 Aug), pp. 959-977.